Research

Comments on "Natural convection from a vertical plate in a saturated porous medium: Nonequilibrium theory" by A. A. Mohamad


Reference:

Rees, D. A. S. and Pop, I., 2002. Comments on "Natural convection from a vertical plate in a saturated porous medium: Nonequilibrium theory" by A. A. Mohamad. Journal of Porous Media, 5 (3), pp. 225-227.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsRees, D. A. S.and Pop, I.
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code2613

Export

Actions (login required)

View Item